MathSciNet Relay Station
MathSciNet bibliographic data
MR2324318 (2009m:33013) 33C20 (33C45)
Driver, K.; Jordaan, K.; Martínez-Finkelshtein, A. Pólya frequency sequences and real zeros of some $\sb 3F\sb 2$ polynomials. J. Math. Anal. Appl. 332 (2007), no. 2, 1045–1055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement